PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 1 | 53-58
Tytuł artykułu

Some results of reverse derivation on prime and semiprime Γ-rings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the present paper, it is introduced the definition of a reverse derivation on a Γ-ring M. It is shown that a mapping derivation on a semiprime Γ-ring M is central if and only if it is reverse derivation. Also it is shown that M is commutative if for all a,b ∈ I (I is an ideal of M) satisfying d(a) ∈ Z(M), and d(a ∘ b) = 0.
Twórcy
  • Department of Mathematics, College of Education, Salahadeen University, Erbil, Iraq
Bibliografia
  • [1] W.E. Barness, On the Γ-rings of Nobusawa, Pacific J. Math. 18 (3) (1966) 411-422.
  • [2] M. Bresar and J. Vukman, On some additive mappings in rings with involution, Aequation Math. 38 (1989) 178-185. doi: 10.1007/BF01840003
  • [3] Md. F. Hoque and A.C. Paul, On centralizers of semiprime gamma rings, Intr. Math. Forum 6 (13) (2011) 627-638.
  • [4] S. Kyuno, On prime gamma rings, Pacific J. Math. 75 (1978) 185-190.
  • [5] L. Luh, On the theory of simple Gamma rings, Michigan Math. J. 16 (1969) 576-584. doi: 10.1307/mmj/1029000167
  • [6] N. Nobusawa, On a generalization of the ring theory, Osaka J. Math. 1 (1964) 81-89.
  • [7] M. Sapanci and A. Nakajima, A note on gamma rings, Turkish J. Math. 20 (1996) 463-465.
  • [8] M. Soytürk, The commutativity in prime gamma rings with Derivation, Turkish J. Math. 18 (1994) 149-155.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1232
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.